# SDR USAA2014062300028

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 5,937 hours, 2,580 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-01 VISIT AFT CARGO 151GF FLOOR PANEL FOUND DELAMINATED.  REPLACED FLOOR PANEL 151GF IAW AMM 53-42-14.
